MAUDE Adverse Event Report: CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL

CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL
Model Number 8887665161
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the patient received a foley balloon to help ripen her cervix.It was inflated to the standard 60ml and when placed to tension, the balloon slipped out of the patient and it was discovered that the foley had popped inside of the patient.There was no patient injury reported.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot p2436487 were reviewed and no anomalies related to the reported issue were observed.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to determine the root cause.We will continue to monitor reports and take actions as applicable.

Brand Name
DOVER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23456366
Report Number1423537-2025-00449
Device Sequence Number15682582
Product Code KOD
UDI-Device Identifier10884521069336
UDI-Public(01)10884521069336(17)291223(10)P2436487
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K860484
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8887665161
Device Catalogue Number8887665161
Device Lot NumberP2436487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown